# SDR SWAA2019110438564

- Difficulty date: October 14, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A3001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER 4 RIB ASSEMBLY STAB. STA. 120.30, 4TH VERTICAL STIFFENER CRACKED.          / REPAIRED INSPAR RIB IAW SRM & DWG.
